# SDR COMA0860167

- Difficulty date: March 10, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 33,307 hours, 30,563 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Sealant
- Condition: Missing
- Location: Fairing
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: L

## Discrepancy

FLIGHT 5451 - UPON FLAP SELECTION TO 8 DEGREES A THUMPING WAS FELT.  ABORTED APPROACH, DECLARED EMERGENCY, TOWER VERIFIED GEAR DOWN UPON SELECTION.  LANDED WITHOUT INCIDENT.  REPLACED MISSING SEALANT TO BELLY AND WING ROOT FAIRINGS.  NO FURTHER DEFECTS.
